Chapter 4

Domination conditions for families of quasinearly subharmonic functions

Juhani Riihentaus

Abstract

Using our version of a mean value type inequality for quasinearly subharmonic functions, presented in the previous section, we give domination conditions for families of quasinearly subharmonic functions. Our results improve previous results of Domar, Rippon and ours, and thus also the original results of Sjöberg and Brelot.

Total Pages: 37-41 (5)

Purchase Chapter  Book Details

RELATED BOOKS

.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.
.Predictive Analytics Using Statistics and Big Data: Concepts and Modeling.
.Differential and Integral Calculus - Theory and Cases.